# SDR DALA2023072906139

- Difficulty date: July 18, 2023
- Submitted: July 29, 2023
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 71,121 hours, 23,782 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5801 -DIV- TO DFW DUE TO ROW 34 ABC OXYGEN MASKS DROPPED DURING TAKEOFF FROM LAX. CORRECTIVE ACTION: APPLIED MEL AND BLOCKED SEAT ROW. (8986264)
